# SDR UPS97224274

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65312073
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CHANNEL SECTION BETWEEN BS 520 AND BS 540 RBL 17 IN FWD CARGO IS CRACKED.  REPLACED CHANNEL SECTION IAW SRM 51-30-2 AND SRM 51-10-1.
